# SDR DALA2020031601871

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 83,541 hours, 21,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 R4 ENTRY DOOR SLIDE ARMING MECHANISM JAMMED. CORRECTIVE ACTION: RMVD DEBRIS FROM DOOR SILL & GIRT BAR OPS NML. (7026820)
